Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Inaccuracy and a Coding Theorem

Ram Autar and Raminder Singh Soni
Journal of Applied Probability
Vol. 12, No. 4 (Dec., 1975), pp. 845-851
DOI: 10.2307/3212738
Stable URL: http://www.jstor.org/stable/3212738
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Inaccuracy and a Coding Theorem
Preview not available

Abstract

Kerridge introduced a measure known as inaccuracy for complete probability distributions which is the generalisation of Shannon's entropy. In this paper we study a grouping property of the inaccuracy. Also we have established a coding theorem for personal codes by considering inaccuracy of order a and generalised mean length of order t under the condition Σi=1 N piqi -1 Dtni ≤ 1.

Page Thumbnails

  • Thumbnail: Page 
845
    845
  • Thumbnail: Page 
846
    846
  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851